Lillian B. Pierce, Nicholas J. and Theresa M. Leonardy Associate Professor

Office Location:  Duke Box 90320 120 Science Drive,, Office 215, Durham, NC 27708
Office Phone:  (919) 660-2879
Email Address: send me a message
Web Page:  http://math.duke.edu/~pierce

Teaching (Fall 2018):

Education:

Ph.D.Princeton University2009
MScResUniversity of Oxford2004
M.Sc.Oxford University (U.K.)2004
ABPrinceton University2002
B.A.Princeton University2002
Specialties:

Number Theory
Analysis
Keywords:

Harmonic analysis • Number theory

Recent Publications

  1. Pierce, LB; Yung, PL, A polynomial Carleson operator along the paraboloid, Revista Matemática Iberoamericana (2018), European Mathematical Society
  2. Carneiro, E; Madrid, J; Pierce, LB, Endpoint Sobolev and BV continuity for maximal operators, Journal of Functional Analysis, vol. 273 no. 10 (November, 2017), pp. 3262-3294 [doi]
  3. Heath-Brown, DR; Pierce, LB, Averages and moments associated to class numbers of imaginary quadratic fields, Compositio Mathematica, vol. 153 no. 11 (November, 2017), pp. 2287-2309 [doi]
  4. Pierce, LB, The Vinogradov Mean Value Theorem [after Wooley, and Bourgain, Demeter and Guth], Astérisque (July, 2017), Centre National de la Recherche Scientifique  [abs]
  5. Heath-Brown, DR; Pierce, LB, Simultaneous integer values of pairs of quadratic forms, Journal Fur Die Reine Und Angewandte Mathematik, vol. 2017 no. 727 (June, 2017), pp. 85-143 [doi]  [abs]
Recent Grant Support